BibTeX record journals/siamnum/RoschW17

download as .bib file

@article{DBLP:journals/siamnum/RoschW17,
  author    = {Arnd R{\"{o}}sch and
               Gerd Wachsmuth},
  title     = {Mass Lumping for the Optimal Control of Elliptic Partial Differential
               Equations},
  journal   = {{SIAM} J. Numerical Analysis},
  volume    = {55},
  number    = {3},
  pages     = {1412--1436},
  year      = {2017},
  url       = {https://doi.org/10.1137/16M1074473},
  doi       = {10.1137/16M1074473},
  timestamp = {Fri, 30 Nov 2018 13:26:42 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamnum/RoschW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier